MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that while performing troubleshooting on a leak that was coming from the dimension exl with lm integrated chemistry system, the customer accidentally ripped the positive cable off the reagent probe cleaner pump.The customer received an electric shock when touching the cable, which was hanging loose.The leak was in one of the wash solution pump cassettes behind the syringe panel.Per siemens instructions, the customer replaced a wash solution pump cassette to stop the leak.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the cse visit, it was observed that a solenoid valve connector cable located between the reagent probe 1 (r1) syringes was completely oxidized and severed.The cse resoldered the cable.Based on the information provided, the probable cause of the leak is due to the wash solution pump cassette.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that while performing troubleshooting for a leak that was coming from the dimension exl with lm integrated chemistry system, the customer accidentally ripped the positive cable off the reagent probe cleaner pump.The customer received an electric shock when touching the cable, which was hanging loose.

Brand Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24661156
Report Number2517506-2026-00055
Device Sequence Number12022373
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale